# SDR BAQA090690

- Difficulty date: October 13, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N117LG
- Make and model: Bolkms BK117A3
- Aircraft serial: 7032
- Aircraft time: 7,521 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 130381
- Condition: Inoperative
- Location: Fuel Booster
- Part time: 94 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT TRANSFER FUEL.  THIS PUMP WAS ACCIDENTALLY SENT OUT FOR REPAIR  REPLACED WITH SERVICEABLE, ASSET UNIT.
